MAUDE Adverse Event Report: EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UHMWPE POST AUG GLENOID MEDIUM, LEFT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomittants: 4319721 300-10-15 - equinoxe replicator plate 1.5mm o/s; 4304260 / 310-01-47 - equinoxe, humeral head short, 47mm (beta); 4319721 / 300-10-15 - equinoxe replicator plate 1.5mm o/s; 4364756 / 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; 4372171 / 315-35-00 - glnd kwire; 4413865 / 300-20-02 - equinox square torque define screw drive kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
While investigating a 2023 revision for this patient, it was found that a 63 yo male patient had a prior revision on (b)(6) 2018.No further information known.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g1, g4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, g.The reason for the revision reported in cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, dislocation, rotator cuff tear, and/or patient related factors.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
UHMWPE POST AUG GLENOID MEDIUM, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key18268505
Report Number1038671-2023-02910
Device Sequence Number3890744
Product Code KWS
UDI-Device Identifier10885862175069
UDI-Public10885862175069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2019
Device Model NumberUHMWPE POST AUG GLENOID MEDIUM, LEFT
Device Catalogue Number314-02-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale